Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 623-623
http://dx.doi.org/10.1155/S0161171286001047
Corrigendum

Thirty-nine perfect numbers and their divisors

Department of Mathematics and Computing Sciences, St. Francis Xavier University, Antigonish, Nova Scotia B2G 1C0, Canada

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.